You are taking tyronorm for thyroid , so take it continuously .
You are a patient of PCOD and want to conceive .
For pcod , your doctor advised you take metformin
,which is causing nausea and vomiting
Some times medicine don't adjust for first few days and causes such symptoms ,so need not to worry , this will adjust in your body , then you will not feel any nausea .
One way is to take pantoprazole
on empty stomach , twice in day , as this will subside nausea and vomiting side effect of metformin ( while metformin is the best after meal ).
Still no relief then consult your gynae for pcod treatment as sometimes few gynaecologist advise oral contraceptive pills
for pcod cases ( as for treatment).
Cysts are often caused by hormone changes . Using birth control pills can sometimes help regulate hormone levels so that the cysts can be taken care of.
Your gynae will stop the pills , as long as there are no medical concerns, you should not have any problems with FUTURE CONCEPTION.
So I recommend you consult a gynaecologist ( 2nd opinion ) and get his opinion regarding pcod and pregnancy